General information
Latest issue
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Teor. Veroyatnost. i Primenen.:

Personal entry:
Save password
Forgotten password?

Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 3, Pages 597–602 (Mi tvp4467)  

This article is cited in 16 scientific papers (total in 16 papers)

Short Communications

A complete proof of universal inequalities for distribution function of binomial law

A. M. Zubkov, A. A. Serov

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:3, 539–544

Bibliographic databases:

Received: 12.07.2012

Citation: A. M. Zubkov, A. A. Serov, “A complete proof of universal inequalities for distribution function of binomial law”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 597–602; Theory Probab. Appl., 57:3 (2013), 539–544

Citation in format AMSBIB
\by A.~M.~Zubkov, A.~A.~Serov
\paper A complete proof of universal inequalities for distribution function of binomial law
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 597--602
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 539--544

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Serov, “Otsenki ob'emov okrestnostei dvoichnykh kodov v terminakh ikh vesovykh spektrov”, Matem. vopr. kriptogr., 4:2 (2013), 17–42  mathnet  crossref
    2. P. Harremoes, “Mutual information of contingency tables and related inequalities”, IEEE International Symposium on Information Theory (ISIT), IEEE, 2014, 2474–2478  isi
    3. A. A. Serov, “Mean and variance of the number of subfunctions of random Boolean function which are close to the affine functions set} \runningtitle{Mean and variance of the number of subfunctions of random Boolean function”, Discrete Math. Appl., 27:1 (2017), 23–34  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Y. Liu, Y. Lei, Ch. Li, W. Xu, Y. Pu, “A random algorithm for low-rank decomposition of large-scale matrices with missing entries”, IEEE Trans. Image Process., 24:11 (2015), 4502–4511  crossref  mathscinet  adsnasa  isi  elib
    5. P. Harremoes, “Bounds on tail probabilities for negative binomial distributions”, Kybernetika, 52:6 (2016), 943–966  crossref  mathscinet  zmath  isi  scopus
    6. G. Rampa, M. Saraceno, “Beliefs, precedent, and the dynamics of access to justice: a Bayesian microfounded model”, Am. Law Econ. Rev., 18:2 (2016), 272–301  crossref  isi  elib  scopus
    7. E. Yavuz, “Euler summability method of sequences of fuzzy numbers and a Tauberian theorem”, J. Intell. Fuzzy Syst., 32:1 (2017), 937–943  crossref  mathscinet  zmath  isi  scopus
    8. S. P. Kulik, S. N. Molotkov, “Decoy state method for quantum cryptography based on phase coding into faint laser pulses”, Laser Phys. Lett., 14:12 (2017), 125205  crossref  isi
    9. A. S. Trushechkin, E. O. Kiktenko, A. K. Fedorov, “Practical issues in decoy-state quantum key distribution based on the central limit theorem”, Phys. Rev. A, 96:2 (2017), 022316  crossref  isi
    10. Namkoong H. Duchi J.C., Advances in Neural Information Processing Systems 30 (Nips 2017), Advances in Neural Information Processing Systems, 30, ed. Guyon I. Luxburg U. Bengio S. Wallach H. Fergus R. Vishwanathan S. Garnett R., Neural Information Processing Systems (Nips), 2017  isi
    11. A. M. Zubkov, V. I. Kruglov, “On quantiles of minimal codeword weights of random linear codes over $\mathbf{F}_p$”, Matem. vopr. kriptogr., 9:2 (2018), 99–102  mathnet  crossref  mathscinet  elib
    12. Molotkov S.N., “Tight Finite-Key Analysis For Two-Parametric Quantum Key Distribution”, Laser Phys. Lett., 16:3 (2019), 035203  crossref  isi  scopus
    13. Bulinske A., Kozhevin A., “Statistical Estimation of Conditional Shannon Entropy”, ESAIM-Prob. Stat., 23 (2019), 350–386  crossref  isi
    14. Hognas G., “On the Lifetime of a Size-Dependent Branching Process”, Stoch. Models, 35:2, SI (2019), 119–131  crossref  isi
    15. Duchi J. Namkoong H., “Variance-Based Regularization With Convex Objectives”, J. Mach. Learn. Res., 20 (2019), 1  isi
    16. V. A. Vatutin, “Asimptoticheskie svoistva chisla inversii v raskrashennykh derevyakh”, Matem. vopr. kriptogr., 10:4 (2019), 9–24  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:464
    Full text:106
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020